Controllability of a linear positive dynamic system

Murthy D.N.P. (1986) Controllability of a linear positive dynamic system. International Journal of Systems Science, 17 1: 49-54. doi:10.1080/00207728608926782


Author Murthy D.N.P.
Title Controllability of a linear positive dynamic system
Journal name International Journal of Systems Science   Check publisher's open access policy
ISSN 1464-5319
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1080/00207728608926782
Open Access Status Not yet assessed
Volume 17
Issue 1
Start page 49
End page 54
Total pages 6
Subject 2207 Control and Systems Engineering
1706 Computer Science Applications
2614 Theoretical Computer Science
1703 Computational Theory and Mathematics
1803 Management Science and Operations Research
Abstract A positive dynamic system has the property that if the initial state is non-negative, then the state variable is non-negative for all future time. In this article, we study controllability of one such system with linear structure.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 25 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 12:24:56 EST by System User